# SDR USAAD97214

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 36,033 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1554 - AFTER TAKEOFF, THE TOWER ADVISED THE CREW THAT SPARKS WERE OBSERVED COMING FROM THE RIGHT ENGINE.  THE FLGIHT DIVERTED TO MCO, LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE ENGINE.  (M)
